# SDR JIKA2023091801

- Difficulty date: September 18, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8227P
- Make and model: Beech C-99
- Aircraft serial: U194
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Defective
- Location: Zone 700
- Stage of operation: LD
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE PILOT SELECTED THE LANDING GEAR HANDLE DOWN AND THE RED UNSAFE LIGHT IN THE HANDLE REMAINED ILLUMINATED. A MANUAL GEAR EXTENSION WAS PERFORMED, AND THE AIRCRAFT LANDED SAFELY. MAINTENANCE FOUND A DEFECTIVE DOWNLOCK SWITCH. IT WAS REMOVED AND REPLACED, MULTIPLE GEAR EXTENSION AND RETRACTION CHECKS WERE PERFORMED SUCCESSFULLY, AND THE AIRCRAFT HAS BEEN RETURNED TO SERVICE WITH NO FURTHER ISSUES.
